# SDR 9717672296

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N296US
- Make and model: Boeing 727251
- Aircraft serial: 21788
- System (JASC): 2420 · AC Generation System
- Part: Wire
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT, CREW REPORTED AN ODOR SIMILAR TO WIRES SMOLDERING.  NO INDICATIONS OF MALFUNCTIONS AND NO SMOKE OR SMELLS IN MAIN CABIN.  DETECTED FUMES BEHIND SECOND OFFICER'S PANEL BY NR 1 GENERATOR CONTORL PANEL.  REPAIRED BROKEN WIRE R408 AND REPLACED THE NR 1 GENERATOR PANEL, OPERATIONAL CHECK OK.
